# SDR SWAA2025090397250

- Difficulty date: August 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; INTERCOSTAL WEB HAS CORROSION; STA 847; BTW STR 25L AND STR 26L.   REPLACED INTERCOSTAL WEB LOCATED ON BS 847 TO BS867 BETWEEN STR 25L TO 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; DWG: 146A7500 SHEET:114 REV: - AND DWG: 146A1282 SHEET: 137 REV: -
